RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Cent. Eur. J. Math., 2012, Volume 10, Issue 2, Pages 521–529 (Mi cejm4)  

On the diffeomorphic type of the complement to a line arrangement in a projective plane

F. Bogomolovab, Vik. S. Kulikovcb

a Courant Institute of Mathematical Sciences, New York University, 251 Mercer str., New York, NY 10012, USA
b Laboratory of Algebraic Geometry, GU-HSE, Vavilova Str. 7, Moscow, 117312, Russia
c Steklov Mathematical Institute, Gubkina Str. 8, Moscow, 119991, Russia

Abstract: We show that the diffeomorphic type of the complement to a line arrangement in a complex projective plane $P^2$ depends only on the graph of line intersections if no line in the arrangement contains more than two points in which at least three lines intersect. This result also holds for some special arrangements which do not satisfy this property. However it is not true in general, see [Rybnikov G., On the fundamental group of the complement of a complex hyperplane arrangement, Funct. Anal. Appl., 2011, 45(2), 137Ц148].

Funding Agency Grant Number
National Science Foundation DMS-1001662
Ministry of Education and Science of the Russian Federation 11.G34.31.0023
NSh-4713.2010.1
Russian Foundation for Basic Research 11-01-00185
The first author was supported by NSF grants DMS-1001662, both authors were supported by AG Laboratory HSE, RF government grant, ag. 11.G34.31.0023, and the second author was partially supported by grants of NSh-4713.2010.1 and RFBR 11-01-00185.


DOI: https://doi.org/10.2478/s11533-011-0116-x


Bibliographic databases:

Document Type: Article
MSC: 14N20, 52C35, 32S22
Received: 09.09.2011
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/cejm4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019